# SDR SWAA2022030727347

- Difficulty date: April 16, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 41,364 hours, 24,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 727D+5 FLOOR BOARD TRANSITION STRIP CORRODED / AFT CARGO STA 727D+5 FLOOR BOARD TRANSITION STRIP DOES NOT HAVE ENTIRES IN SRM; PART REPAIRED BY REPLACEMENT. REPLACED -8 TRANISTION STRAP ON TABLE PER DWG 146Q9401 REV. C. TRANISTION STRIP INSTALLED ON CARD # JPANEL -141-CLOSE ISSUE TAG WN0820
